# SDR UALA2013050703212

- Difficulty date: May 5, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 88,570 hours, 14,080 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Gaspers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH GASPER SWITCH ON,  INDICATES OFF.  GASPER FAN INOPERATIVE & SWITCH IS OFF POSITION.  REMOVED GASPER FAN IAW AMM.  REPAIRED GASPER FAN HOSE IAW ECRA 2124-01007. REINSTALLED GASPER FAN. FOUND TORN RUBBER BOOT FOR GASPER FAN. REPLACED BOOT.
